Abstract and Applied Analysis

Fuzzy Stability of Jensen-Type Quadratic Functional Equations

Sun-Young Jang, Jung Rye Lee, Choonkil Park, and Dong Yun Shin

Full-text: Open access

Abstract

We prove the generalized Hyers-Ulam stability of the following quadratic functional equations 2 f ( ( x + y ) / 2 ) + 2 f ( ( x y ) / 2 ) = f ( x ) + f ( y ) and f ( a x + a y ) + ( a x a y ) = 2 a 2 f ( x ) + 2 a 2 f ( y ) in fuzzy Banach spaces for a nonzero real number a with a ± 1 / 2 .

Article information

Source
Abstr. Appl. Anal., Volume 2009 (2009), Article ID 535678, 17 pages.

Dates
First available in Project Euclid: 16 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1268745564

Digital Object Identifier
doi:10.1155/2009/535678

Mathematical Reviews number (MathSciNet)
MR2516006

Zentralblatt MATH identifier
1167.39015

Citation

Jang, Sun-Young; Lee, Jung Rye; Park, Choonkil; Shin, Dong Yun. Fuzzy Stability of Jensen-Type Quadratic Functional Equations. Abstr. Appl. Anal. 2009 (2009), Article ID 535678, 17 pages. doi:10.1155/2009/535678. https://projecteuclid.org/euclid.aaa/1268745564


Export citation

References

  • S. M. Ulam, A Collection of Mathematical Problems, Interscience Tracts in Pure and Applied Mathematics, no. 8, Interscience, New York, NY, USA, 1960.
  • D. H. Hyers, ``On the stability of the linear functional equation,'' Proceedings of the National Academy of Sciences of the United States of America, vol. 27, no. 4, pp. 222--224, 1941.
  • T. Aoki, ``On the stability of the linear transformation in Banach spaces,'' Journal of the Mathematical Society of Japan, vol. 2, pp. 64--66, 1950.
  • Th. M. Rassias, ``On the stability of the linear mapping in Banach spaces,'' Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297--300, 1978.
  • P. Găvruţa, ``A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,'' Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431--436, 1994.
  • J. M. Rassias, ``On approximation of approximately linear mappings by linear mappings,'' Bulletin des Sciences Mathématiques, vol. 108, no. 4, pp. 445--446, 1984.
  • J. M. Rassias, ``On approximation of approximately linear mappings by linear mappings,'' Journal of Functional Analysis, vol. 46, no. 1, pp. 126--130, 1982.
  • J. M. Rassias, ``Solution of a problem of Ulam,'' Journal of Approximation Theory, vol. 57, no. 3, pp. 268--273, 1989.
  • P. Găvruţa, ``An answer to a question of John M. Rassias concerning the stability of Cauchy equation,'' in Advances in Equations and Inequalities, Hadronic Mathematics Series, pp. 67--71, Hadronic Press, Palm Harbor, Fla, USA, 1999.
  • K. Ravi and M. Arunkumar, ``On the Ulam-Găvruţa-Rassias stability of the orthogonally Euler-Lagrange type functional equation,'' International Journal of Applied Mathematics & Statistics, vol. 7, no. Fe07, pp. 143--156, 2007.
  • M. A. SiBaha, B. Bouikhalene, and E. Elqorachi, ``Ulam-Găvruţa-Rassias stability of a linear functional equation,'' International Journal of Applied Mathematics & Statistics, vol. 7, no. Fe07, pp. 157--166, 2007.
  • F. Skof, ``Proprietà locali e approssimazione di operatori,'' Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, no. 1, pp. 113--129, 1983.
  • P. W. Cholewa, ``Remarks on the stability of functional equations,'' Aequationes Mathematicae, vol. 27, no. 1-2, pp. 76--86, 1984.
  • S. Czerwik, ``On the stability of the quadratic mapping in normed spaces,'' Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, no. 1, pp. 59--64, 1992.
  • J. M. Rassias, ``On the stability of the Euler-Lagrange functional equation,'' Chinese Journal of Mathematics, vol. 20, no. 2, pp. 185--190, 1992.
  • J. M. Rassias, ``On the stability of the non-linear Euler-Lagrange functional equation in real normed linear spaces,'' Journal of Mathematical and Physical Sciences, vol. 28, no. 5, pp. 231--235, 1994.
  • J. M. Rassias, ``On the stability of the general Euler-Lagrange functional equation,'' Demonstratio Mathematica, vol. 29, no. 4, pp. 755--766, 1996.
  • J. M. Rassias, ``Solution of the Ulam stability problem for Euler-Lagrange quadratic mappings,'' Journal of Mathematical Analysis and Applications, vol. 220, no. 2, pp. 613--639, 1998.
  • J. M. Rassias, ``On the stability of the multi-dimensional Euler-Lagrange functional equation,'' The Journal of the Indian Mathematical Society, vol. 66, no. 1--4, pp. 1--9, 1999.
  • M. J. Rassias and J. M. Rassias, ``On the Ulam stability for Euler-Lagrange type quadratic functional equations,'' The Australian Journal of Mathematical Analysis and Applications, vol. 2, no. 1, article 11, pp. 1--10, 2005.
  • K.-W. Jun and H.-M. Kim, ``Ulam stability problem for quadratic mappings of Euler-Lagrange,'' Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 7, pp. 1093--1104, 2005.
  • K.-W. Jun and H.-M. Kim, ``On the generalized $A$-quadratic mappings associated with the variance of a discrete-type distribution,'' Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 6, pp. 975--987, 2005.
  • S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, Fla, USA, 2001.
  • G. H. Kim, ``On the stability of the quadratic mapping in normed spaces,'' International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 4, pp. 217--229, 2001.
  • Th. M. Rassias, ``On the stability of the quadratic functional equation and its applications,'' Studia Universitatis Babeş-Bolyai. Mathematica, vol. 43, no. 3, pp. 89--124, 1998.
  • Th. M. Rassias, ``On the stability of functional equations and a problem of Ulam,'' Acta Applicandae Mathematicae, vol. 62, no. 1, pp. 23--130, 2000.
  • A. K. Katsaras, ``Fuzzy topological vector spaces---II,'' Fuzzy Sets and Systems, vol. 12, no. 2, pp. 143--154, 1984.
  • C. Felbin, ``Finite-dimensional fuzzy normed linear space,'' Fuzzy Sets and Systems, vol. 48, no. 2, pp. 239--248, 1992.
  • S. V. Krishna and K. K. M. Sarma, ``Separation of fuzzy normed linear spaces,'' Fuzzy Sets and Systems, vol. 63, no. 2, pp. 207--217, 1994.
  • J.-Z. Xiao and X.-H. Zhu, ``Fuzzy normed space of operators and its completeness,'' Fuzzy Sets and Systems, vol. 133, no. 3, pp. 389--399, 2003.
  • T. Bag and S. K. Samanta, ``Finite dimensional fuzzy normed linear spaces,'' Journal of Fuzzy Mathematics, vol. 11, no. 3, pp. 687--705, 2003.
  • S. C. Cheng and J. N. Mordeson, ``Fuzzy linear operators and fuzzy normed linear spaces,'' Bulletin of the Calcutta Mathematical Society, vol. 86, no. 5, pp. 429--436, 1994.
  • I. Kramosil and J. Michálek, ``Fuzzy metrics and statistical metric spaces,'' Kybernetika, vol. 11, no. 5, pp. 336--344, 1975.
  • T. Bag and S. K. Samanta, ``Fuzzy bounded linear operators,'' Fuzzy Sets and Systems, vol. 151, no. 3, pp. 513--547, 2005.
  • A. K. Mirmostafaee, M. Mirzavaziri, and M. S. Moslehian, ``Fuzzy stability of the Jensen functional equation,'' Fuzzy Sets and Systems, vol. 159, no. 6, pp. 730--738, 2008.
  • A. K. Mirmostafaee and M. S. Moslehian, ``Fuzzy versions of Hyers-Ulam-Rassias theorem,'' Fuzzy Sets and Systems, vol. 159, no. 6, pp. 720--729, 2008.
  • A. K. Mirmostafaee and M. S. Moslehian, ``Fuzzy approximately cubic mappings,'' Information Sciences, vol. 178, no. 19, pp. 3791--3798, 2008.
  • A. K. Mirmostafaee and M. S. Moslehian, ``Fuzzy almost quadratic functions,'' Results in Mathematics, vol. 52, no. 1-2, pp. 161--177, 2008.